Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``On the irrationality of a certain multivariate $q$ series''


Authors: Peter B. Borwein and Ping Zhou
Journal: Proc. Amer. Math. Soc. 132 (2004), 3131-3131
MSC (2000): Primary 11J72
Published electronically: May 12, 2004
Original Article: Proc. Amer. Math. Soc. 127 (1999), 1605-1613.
MathSciNet review: 2063136
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11J72

Retrieve articles in all journals with MSC (2000): 11J72


Additional Information

Peter B. Borwein
Affiliation: Department of Mathematics, Simon Fraser University, Burnaby, British Columbia, Canada V5A 1S6
Email: pborwein@cecm.sfu.ca

Ping Zhou
Affiliation: Department of Mathematics, Statistics & Computer Science, St. Francis Xavier University, Antigonish, Nova Scotia, Canada B2G 2W5
Email: pzhou@stfx.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07374-5
PII: S 0002-9939(04)07374-5
Received by editor(s): June 19, 2003
Published electronically: May 12, 2004
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2004 American Mathematical Society